# SDR AWXA0000587

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547953
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO DOOR OUTER SKIN HAS NUMEROUS DENTS AND MIS-DRILLED LOWER CHORD.  FABED AND INSTALLED REPAIR SKIN AND ANGLE IAW 737 SRM 51-20-01, 51-40-02, AND DWG 65-47952.
